Pathwise integrals and Ito-Tanaka Formula for Gaussian processes

Tommi Sottinen, Lauri Viitasaari

Research output: Contribution to journalArticleScientificpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)590-616
JournalJOURNAL OF THEORETICAL PROBABILITY
Volume29
Issue number2
Early online date2015
DOIs
Publication statusPublished - Jun 2016
MoE publication typeA1 Journal article-refereed

Keywords

  • Föllmer integral
  • Gaussian processes
  • Generalized Lebesgue-Stieltjes integral
  • Itô-Tanaka formula
  • Mathematical finance
  • Pathwise stochastic integral

Cite this